# SDR UPS05845188

- Difficulty date: July 20, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,049 hours, 28,670 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge Pin
- Part number: 2772981
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 REMOVE MAIN CARGO DOOR HINGE TO ACCOMPLISH FWD HINGE REPLACEMENT, CRACKED, FOUND DURING DOUBLER REMOVAL.  REMOVED MAIN CARGO DOOR AND HINGE, MAG PARTICAL, HFEC AND FPI INSPECT IONS ACCOMPLISHED, NO CRACKS NOTED.  REINSTALLED HINGE, REPLACED HINGE PINS 2 EA AND INSTALLED DOOR IAW MM 52-36-01-4, SRM 51-3-0, 51-1-21, DPS 4.704, NDTSPM 06-10-01.001 AND DPS4.707.
